# SDR SWAA2013112022615

- Difficulty date: October 26, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB GAP PANEL 9223R CRACKED FWD TRACK ASSEMBLY AT FUSELAGE.  R & R PANEL IAW SRM.
